Journal of Applied Mathematics and Physics

Vol.5 No.2(2017), Paper ID 74199, 18 pages

DOI:10.4236/jamp.2017.52037

 

The Relativistic Geometry of the Complex Matter Space

 

Reza Ahangar

 

Department of Mathematics, Texas A&M University, Kingsville, TX, USA

 

Copyright © 2017 Reza Ahangar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Ahangar, R. (2017) The Relativistic Geometry of the Complex Matter Space. Journal of Applied Mathematics and Physics, 5, 422-438. doi: 10.4236/jamp.2017.52037.

Copyright © 2021 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.